Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 185, NWS Amarillo, TX

June 13, 2016Carson County, Potter County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2016, 6:59 PM CDT for Carson County, Potter County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 6:59 PM CDT (23:59 UTC)
Expired
Jun 13, 2016, 8:00 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Carson County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 26 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:50 PM CDTHAIL 1.7514 Ssw Lake Meredith, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:27 PM CDTTornado WatchSPC8 hr
Jun 13, 6:31 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1120 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS54 KAMA 132359
SVRAMA
TXC065-375-140100-
/O.NEW.KAMA.SV.W.0185.160613T2359Z-160614T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 800 PM CDT

* AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  VALLEY DE ORO...OR 18 MILES NORTH OF AMARILLO...MOVING EAST AT 15
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  FRITCH AND PANTEX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3533 10201 3554 10202 3563 10158 3562 10141
      3531 10149
TIME...MOT...LOC 2359Z 266DEG 15KT 3546 10193 

HAIL...1.50IN
WIND...60MPH
 
$$

BRB
2 follow-up statements
501 
WWUS54 KAMA 140011
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
711 PM CDT MON JUN 13 2016

TXC065-375-140100-
/O.CON.KAMA.SV.W.0185.000000T0000Z-160614T0100Z/
CARSON TX-POTTER TX-
711 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN CARSON AND NORTHEASTERN POTTER COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
VALLEY DE ORO...OR 15 MILES NORTH OF AMARILLO...MOVING EAST AT 15
MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
FRITCH AND PANTEX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3533 10192 3549 10197 3563 10154 3562 10141
      3531 10149
TIME...MOT...LOC 0011Z 257DEG 14KT 3542 10186 

HAIL...2.00IN
WIND...60MPH
 
$$

BRB
385 
WWUS54 KAMA 140029
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT MON JUN 13 2016

TXC065-375-140100-
/O.CON.KAMA.SV.W.0185.000000T0000Z-160614T0100Z/
CARSON TX-POTTER TX-
729 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN CARSON AND NORTHEASTERN POTTER COUNTIES...

AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
AMARILLO...MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CARSON AND NORTHEASTERN POTTER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3534 10186 3550 10191 3563 10151 3562 10141
      3533 10148
TIME...MOT...LOC 0029Z 265DEG 11KT 3543 10181 

HAIL...1.75IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:02 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 13, 5:02 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
502 PM CDT MON JUN 13 2016

.Update...
We have locally extended the Tornado Watch further south into Oldham
and Deaf Smith counties. Deep layer shear will be sufficient for
thunderstorm organization and supercell development across this area
with around 30-35 knots of 0-6 km Bulk shear. One storm has recently
displayed severe characteristics on radar near Adrian, and another
over far southern Hartley County has shown increasing deep rotation.
Low level shear is not particularly strong in this area so the
tornado threat is minimal, so the focus is primarily hail and wind.
MLCAPE of near 3,000 will support robust updrafts capable of large
hail.

Further north, deep layer shear values are stronger with 35-45 knots
seen on SPC Mesoanalysis are even more supportive of organized
convection. However, trends in the cumulus field suggest some
subsidence/CIN remains and this will limit the threat in the near
term. Across northeast New Mexico, on the leading edge of more
substantial ascent from approaching shortwave, thunderstorms have
been able to organize into a line. Given orientation of shear
vectors these storms should maintain some level of semi-discreteness
as they move into the northwest portions of our area. The main
threat will be hail and especially wind once upscale growth and a
maturing cold pool occur. The tornado threat is present but minimal
given limited low level shear and evolving storm mode. Enhancement
of low level shear near pre-existing boundaries from morning
convection and slight increase in low level jet this evening may be
when a tornado or two occurs, if one occurs at all. Again, even in
the northwestern portion of the area, the emphasis is on wind and to
a lesser degree marginally severe hail.

BRB

&&

.Prev Discussion... /Issued 237 PM CDT MON JUN 13 2016/

Short Term...
Latest water vapor channel imagery clearly shows a fairly
substantial shortwave trough over southwest Utah moving
northeastward. Large scale ascent is increasing across New Mexico
and Colorado as a result, and this lift should begin to overspread
our area later this afternoon. On the northeast periphery of mid-
upper ridging, an MCS moved through the northeast and eastern
Panhandles early this morning. An outflow boundary spawn by this
thunderstorm complex moved southwest through the area this morning
bringing stratus to much of the area that has persisted in some
locations into early afternoon. East-northeasterly winds immediately
behind the boundary have become more southeasterly across the
southern portion of the Texas Panhandle and these should strengthen
as lee trough deepens in response to the approaching trough.
Plentiful moisture is present and as diabatic heating continues
instability will grow.

The 12z sounding is probably too warm around 850-700 mb given closer
proximity of ridge axis early this morning. Ascent from approaching
trough should cool this lessening convective temperatures. But,
taken literally, the convective temperature would be in the mid 90s.
Latest visible satellite and visual observations from the NWS office
shows stratocumulus with little vertical development yet, which
makes sense given the above. Further west near and just east of the
Rockies and just east onto the western end of the Raton Mesa
convection has already developed, which seems to line up with
leading edge of more substantial ascent from the approaching
shortwave. Some additional development ahead of this seems possible
as gradual cooling aloft occurs and convective temperatures are
reached. A moderately unstable environment (2,000-2,500 J/kg MLCAPE)
later this afternoon in additional to increasing storm depth shear
(35-45 knots) as mid-upper speed max overspreads the area should
support organized storms and a severe threat. The best alignment of
shear and instability is expected to be across roughly the northern
half of the area, including the northern Texas Panhandle and the
Oklahoma Panhandle. Large hail and damaging winds will be the
primary through, although low level veering could support a tornado
or two. Limiting factors for tornado will be 1.) uncertainty on
storm mode (upscale growth into an MCS may occur before or shortly
after entering our area), 2.) modest low-level jet strengthening at
best this evening.

Storms should progress enough to limit the heavy rainfall amounts
and flooding threat, although PWAT values in the models are quite
high. QPF amounts were increased above most guidance. Thunderstorms
should move west to east across the area through evening and early
night exiting by morning. Winds will shift to northwesterly later
tonight behind an eastward shifting surface trough as the mid-upper
shortwave moves northeast away from the area.

We will continue to monitor trends and further diagnose pre-existing
boundaries from early morning convection that may locally augment
shear and result in a higher severe/tornado threat, especially with
any convection that remains discrete/supercellular into the evening
hours. Mesoscale discussions will be sent as needed.

Long Term...
By Tuesday, heights begin to rise across the Panhandles as an upper
level ridge slowly develops. The result is a fairly warm and dry
forecast through the weekend. In fact, there is potential to meet
heat advisory criteria (105 degrees on the Caprock, and 110 degrees
off of the Caprock) Friday and Saturday via either the ambient air
temperatures or via heat index. Daily high temperatures at the base
of Palo Duro Canyon will likely range from 100 to 108 (heat index
values will also be in this range) as early as tomorrow afternoon.
So if you have outdoor activities planned over the next several days
be sure to stay hydrated especially if you plan to hike in the
Canyon.

While the extended portion of the forecast is expected to remain
dry, there is some suggestion that weak embedded shortwaves on the
periphery of the ridge could allow for isolated showers and
thunderstorms to develop during the heat of the day on Wednesday and
Thursday. For now, have kept 10% to 20% chances for the afternoon
hours of both days but confidence on occurrence is low.

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

17/3
Hazardous weather outlook, Jun 13, 2:38 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CDT MON JUN 13 2016

OKZ001>003-TXZ001>020-140745-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
238 PM CDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS MUCH OF THE AREA. A
FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY, WITH THE BEST
CHANCES IN THE NORTHERN HALF OF THE COMBINED PANHANDLES. LARGE HAIL
TO THE SIZE OF GOLF BALLS, GUSTY WINDS OF UP TO 70 MPH, AND HEAVY
RAIN WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOT TEMPERATURES ARE EXPECTED FOR THE REMAINDER OF THE WEEK.
AFTERNOON HEAT INDEX VALUES MAY EXCEED 105 DEGREES IN PARTS OF THE
EASTERN PANHANDLES WEDNESDAY THROUGH THE WEEKEND WITH VALUES BETWEEN
100 AND 108 AT THE BASE OF PALO DURO CANYON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 13, 5:33 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT MON JUN 13 2016

TXZ011-132300-
OLDHAM TX-
533 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM COUNTY UNTIL
600 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BOYS RANCH...OR 14 MILES NORTH OF VEGA...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOYS RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3562 10236 3562 10216 3539 10217 3535 10244
      3550 10255
TIME...MOT...LOC 2232Z 253DEG 17KT 3546 10240

BRB
Special weather statement, Jun 13, 5:34 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
534 PM CDT MON JUN 13 2016

OKZ001-132300-
CIMARRON OK-
534 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON COUNTY UNTIL 600 PM
CDT...

AT 534 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTHWEST OF CAMPO TO 6 MILES SOUTH OF
SENECA. MOVEMENT WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS LINE OF STORMS PRODUCED A 44 MPH WIND GUST AT KENTON.

LOCATIONS IMPACTED INCLUDE...
BOISE CITY...BLACK MESA PARK...FELT AND WHEELESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE
OF OKLAHOMA...AND THE PANHANDLE OF TEXAS.

LAT...LON 3699 10214 3670 10236 3650 10260 3650 10300
      3680 10300 3700 10282
TIME...MOT...LOC 2234Z 269DEG 30KT 3697 10268 3654 10309

BRB
Local storm report, Jun 13, 6:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/13/2016  E1.00 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600565

CE
Local storm report, Jun 13, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/13/2016  E2.00 INCH       POTTER             TX   TRAINED SPOTTER

            HAIL SLIGHTLY LARGER THAN GOLF BALLS WAS BEGINNING TO
            FALL IN VALLEY DE ORO.

&&

EVENT NUMBER AMA1600566

FENNER
Local storm report, Jun 13, 6:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/13/2016  E1.25 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600567

CE
Local storm report, Jun 13, 6:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 WNW CHANNING          35.70N 102.40W
06/13/2016  M2.50 INCH       HARTLEY            TX   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF TENNIS BALLS WAS STILL FALLING
            NORTHWEST OF CHANNING.

&&

EVENT NUMBER AMA1600568

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:43 AM CDTSpecial Weather StatementAMALipscomb, Ochiltree47 min
Jun 13, 6:07 AM CDTSpecial Weather StatementAMAHemphill38 min
Jun 13, 4:07 PM CDTSpecial Weather StatementAMAOldham23 min
Jun 13, 4:20 PM CDTSevere Thunderstorm WarningAMAOldham23 min
Jun 13, 5:31 PM CDTSevere Thunderstorm WarningAMADallam, Hartley59 min
Jun 13, 5:33 PM CDTSpecial Weather StatementAMAOldham27 min
Jun 13, 5:40 PM CDTSevere Thunderstorm WarningAMAOldham50 min
Jun 13, 6:00 PM CDTSevere Thunderstorm WarningAMAPotter60 min
Jun 13, 6:28 PM CDTSevere Thunderstorm WarningAMAHartley, Moore62 min
Jun 13, 6:31 PM CDTSevere Thunderstorm WarningAMADallam59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.